An example of a right q-ring

K. I. Beidar, Y. Fong, W. F. Ke, S. K. Jain

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We show that Ivanov's classification of indecomposable non-local right q-rings is incomplete and provide a complete classification. Next, we correct and sharpen Byrd's classification of right q-rings.

Original languageEnglish
Pages (from-to)303-316
Number of pages14
JournalIsrael Journal of Mathematics
Volume127
DOIs
Publication statusPublished - 2002 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An example of a right q-ring'. Together they form a unique fingerprint.

  • Cite this